# SDR CA030613001

- Difficulty date: June 11, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Gulstm G1159A
- Aircraft time: 6,226 hours
- Engine: Rroyce SPEY5118
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Tube
- Part number: B120344
- Condition: Sheared
- Location: Te Flaps
- Component: Flap Screw Jack, Moog, 1159SCC2121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER REMOVING THE FLAPS TO REPAIR THE D TRACK WEB IAW AIRCRAFT SERVICE CHANGE 318B.  THE LT OUTBOARD FLAP ACTUATOR SCREWJACK BALL RETURN TUBE COVER WAS FOUND SHEARED OFF (SUSPECT IMPROPER INSTALLATION). REPAIRED IAW CUSTOMER BULLETIN NR 99.
